# SDR 06FDEA2471

- Difficulty date: July 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING I/B AFT FLAP, I/B CARRIAGE GOUGED.  REPAIR ACCOMPLISHED PER FED EX EA 7-5710-100554.
